# SDR 95ZZZX3810

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B7290H
- Condition: Defective
- Location: Auxiliary Fuel
- Component: Airborne
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PLACED RIGHT FUEL SELECTOR TO LEFT MAIN FUEL TANK, BOTH RIGHT AND LEFT ENGINES SHOWED SIGNS OF FUEL STARVATION (ENGINES SURGING). PUT LEFT FUEL BOOST PUMP ON LOW AND WAS OK.  FOUND LEFT AUXILIARY BOOST PUMP INLET CHECK BALL STUCK ON SEAT RESTRICING FUEL FLOW WHEN BOTH ENGINES RUNNING OFF LEFT TANK AT HIGH POWER SETTINGS.
